MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. ENFIT¿ LOPEZ VALVE, NON-STERILE; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. ENFIT¿ LOPEZ VALVE, NON-STERILE; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Catalog Number M9000-EF
Medical Device Problem Codes Disconnection (1171); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been requested for evaluation; however, it has not yet been received.
 
Event or Problem Description
The event occurred on an unspecified date and involved an enfit lopez valve.It was reported that the piece fits but does not stay in the g-tube.It easily falls out and causes leaks.We were having to either tape the piece below to the g-tube or use the 5-in-1 connector to try to keep the tube feeding connected to the g-tube.There were no reported patient involvement and harm.

Brand Name
ENFIT¿ LOPEZ VALVE, NON-STERILE
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key24739325
Report Number9617594-2026-00328
Device Sequence Number21398729
Product Code KNT
UDI-Device Identifier00887709078536
UDI-Public(01)00887709078536(17)290301(10)13937500
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K915171
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM9000-EF
Device Lot Number13937500
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2026
Initial Report FDA Received Date03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
G-TUBE, UNK MFR
Patient SexUnknown